# SDR DALA2023101308404

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0009019) CORROSION ON AFT CARGO CAOMPARTMENT INTERCOSTAL STA 867-887 RBL 18 WL 154. REMOVED AND REPLACED INTERCOSTAL IAW B737-900 SRAM 51-40-02-0G AND DWG 146A7502.
